# SDR SWIA200921603

- Difficulty date: May 10, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 21,165 hours, 28,533 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND STRONG ELECTRICAL ODOR FROM THE OVERHEAD ABOVE 3A.  REPLACED BALLAST.
